# SDR DL75K050297

- Difficulty date: May 28, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 34,893 hours, 16,065 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 271N61192
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AT 15,000 HAD L HYD QTY STATUS MSG THE LEFT RESEVOIR STEADILY DECLINED TO .10.  THEN RECEIVED L HYD SYS PRESS LIGHT.  EXECUTED ALL QRM PROCEDURES INCLUDING ALT FLAP AND GEAR EXTENSION.  FOUND LEFT MLG DOWN LOCK ACTUATOR LINE LEAKING.  REPLACED HYD LINE, LEAK CHECKS OK.  P/N 321204329
